# SDR COMA9610046

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120205
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Annunciator
- Part number: 3471001001
- Condition: Defective
- Location: Inst Panel
- Part time: 7,650 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF FLAPS AURAL WARNING SOUNDED DURING TAKEOFF ROLL.  REPLACED THE FLAP ANNUNCIATOR UNIT.
